# SDR VNAA202512020053

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR REPAIR OF THE L/H FS280 LOWER BULKHEAD, FOUND THE STIFFENER AT LBL 26 TO BE CRACKED AT THE BOTTOM HOLE. DAMAGE IS OUT OF LIMITS IAW CRJ-700 SRM 53-00-00-101-001-A01. FS280 BULKHEAD FWD STIFFENER AT LBL 26.00 REQUIRES REPLACEMENT.
